Asymptotic methods for Markov jump processes

Bernard J Matkowsky

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationMathematics of Random Media
Pages215-240
Volume27
StatePublished - 1991

Publication series

NameLectures in Applied Mathematics
NameLectures in Applied Mathematics

Cite this

Matkowsky, B. J. (1991). Asymptotic methods for Markov jump processes. In Mathematics of Random Media (Vol. 27, pp. 215-240). (Lectures in Applied Mathematics), (Lectures in Applied Mathematics).